Silvestru Sever Dragomir
Silvestru Sever Dragomir
Prof. & Chair of Math. Inequal., Victoria Univ., Australia & Univ. Witwatersrand, S. Africa
Verified email at vu.edu.au - Homepage
Title
Cited by
Cited by
Year
Selected Topics on Hermite-Hadamard Inequalities and Applications
SS Dragomir, CEM Pearce
RGMIA Monographs, pp. 355, 2000
1370*2000
Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula
SS Dragomir, RP Agarwal
Applied mathematics letters 11 (5), 91-95, 1998
7831998
Some inequalities of Hadamard type
SS DRAGOMIR, J PECARIC, LE PERSSON
Soochow J. Math. 21, pp. 335–341, 1995
5921995
The Hadamard inequalities for s-convex functions in the second sense
SS Dragomir, S Fitzpatrick
Demonstratio Mathematica 32 (4), 687-696, 1999
4371999
On the Hadamard’s Inequality for Convex Functions on the Co-ordinates in a Rectangle from the Plane
SS Dragomir
Taiwanese Journal of Mathematics 5 (4), pp. 775-788, 2001
3582001
Two mappings in connection to Hadamard's inequalities
SS Dragomir
Journal of Mathematical Analysis and Applications 167 (1), 49-56, 1992
3451992
On the Ostrowski's integral inequality for mappings with bounded variation and applications
SS Dragomir
Mathematical Inequalities and Applications 4, 59-66, 2001
299*2001
Applications
SS Dragomir, SGT Inequalities
Nova Science Pub Inc, Hauppauge, NY, 2003
296*2003
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias
Springer, 2002
2882002
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
Journal of Inequalities and Applications [electronic only] 5 (6), 533-579, 2000
2652000
An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Computers & Mathematics with Applications 33 (11), 15-20, 1997
2651997
On some new inequalities of Hermite-Hadamard type for -- convex functions
SS Dragomir
Tamkang Journal of Mathematics 33 (1), 45-56, 2002
257*2002
Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
SS Dragomir, S Wang
Applied Mathematics Letters 11 (1), 105-109, 1998
2431998
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
2302010
Some integral inequalities of Grüss type
SS Dragomir
Indian J. Pure Appl. Math. 31 (4), 397–415., 2000
2292000
Operator inequalities of Ostrowski and Trapezoidal type
SS Dragomir
Springer Science & Business Media, 2011
217*2011
A generalization of Grüss's inequality in inner product spaces and applications
SS Dragomir
Journal of Mathematical Analysis and Applications 237 (1), 74-82, 1999
2161999
A NEW INEQUALITY OF OSTROWSKI'S TYPE IN NORM AND APPLICATIONS TO SOME SPECIAL MEANS AND TO SOME NUMERICAL QUADRATURE RULES
SS DRAGOMIR, S WANG
Tamkang Journal of Mathematics 28 (3), 239-244, 1997
2121997
Bounds for the normalised Jensen functional
SS Dragomir
Bulletin of the Australian Mathematical Society 74 (3), 471-478, 2006
2082006
A refinement of the Gr"{u} ss inequality and applications
P Cerone, SS Dragomir
Tamkang Journal of Mathematics 38 (1), 37-49, 2007
2042007
The system can't perform the operation now. Try again later.
Articles 1–20